# SDR DALA2023040602690

- Difficulty date: April 4, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N501DN
- Make and model: Airbus A350-941
- Aircraft serial: 0115
- Aircraft time: 22,982 hours, 2,361 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3501, POTENTIALLY MISSING OUTER WING GLOW SEALANT. CORRECTIVE ACTION: REPAIRED PER WORKCARD 5720-01102-05A, STEP 26. (LP 2703015)
